Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The reciprocal of a continued fraction


Author: W. T. Scott
Journal: Proc. Amer. Math. Soc. 3 (1952), 722-726
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050042-3
MathSciNet review: 0050042
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter Leighton and W. T. Scott, A general continued fraction expansion, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 596-605. MR 0000041 (1:7f)
  • [2] L. J. Rogers, On the representation of certain asymptotic series as convergent continued fractions, Proc. London Math. Soc. (2) vol. 4 (1907) pp. 72-89.
  • [3] T. J. Stieltjes, Recherches sur les fractions continues, Oeuvres, Groningen, 1914-1918, vol. 2, pp. 402-566.
  • [4] H. S. Wall, Analytic theory of continued fractions, New York, 1948. MR 0025596 (10:32d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050042-3
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society